# SDR SWIA201437057

- Difficulty date: April 8, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 29,048 hours, 23,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 2 THROUGH 5 AND EMERGENCY EXIT SIGN NEXT TO LT EMERGENCY OVERWING EXIT DO NOT ILLUMINATE.  R & R NR 1 EMERGENCY LIGHTING BATTERY IAW AMM.
